# SDR CALA9600698

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN STRINGER SPLICE AT STA 360, STRINGER 21R.  THE SPLICE WAS REMOVED AND A NEW SPLICE WAS FABRICATED AND INSTALLED IAW SRM 53-10-3 AND 53-30-2.
